# SDR CALA2025051204601

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 65,928 hours, 6,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTRMTNT UNKN FUME AT 4L FA RPRTS HI PITCH SQUEAL BEFORE IT STAR TED. REQUIRES INSPECTION IAW AMM 05-51-58-800-801-C3 IAW TOMC REQUEST FILLED OUT FORM 46-6020 SMOKE/ODOR IN PLANE. FLIGHT ATTENDANTS REPORT BURNT ELECTRICAL SMELL- CIGARETTE SMOKE SMELL. 2 FLT. ATT.REPORTED EYE AND THROAT IRRITATION. FLT ATT REPORT INSP OF GALLEY COULD NOT FIND SOURCE OF SMELL. PERFORMED SMOKE/ODOR IN THE CABIN CONDITIONAL INSPECTION REF AMM 05-51-58, FOUND NO EVIDENCE OF SMOKE OR ANY ODOR. PRESSURIZED AIRCRAFT REF AMM 52-09-01, FOUND NO LEAKS AT DOOR 4L DOOR SEAL. COULD NOT DUPLICATE FAULT, OK TO CONTINUE.  FLIGHT ATTENDANTS REPORT BURNT ELECTRICAL SMELL- CIGARETTE SMOK E SMELL. 2 FLT. ATT.REPORTED EYE AND THROAT IRRITATION. FLT ATT REPORT INSP OF GALLEY COULD NOT FIND SOURCE OF SMELL PERFORMED SMOKE/ODOR IN THE CABIN CONDITIONAL INSPECTION REF AMM 05-51-58, FOUND NO EVIDENCE OF SMOKE OR ANY ODOR. PRESSURIZED AIRCRAFT RE F AMM 52-09-01, FOUND NO LEAKS AT DOOR 4L DOOR SEAL. COULD NOT D UPLICATE FAULT, OK TO CONTINUE FLIGHT ATTENDANTS REPORT BURNT ELECTRICAL SMELL- CIGARETTE SMOKE SMELL. 2 FLT. ATT.REPORTED EYE AND THROAT IRRITATION. FLT ATT REPORT INSP OF GALLEY COULD NOT FIND SOURCE OF SMELL.
